Ask an expert
Question

07 Sep 2007

pregnant after norlevo?
hi cyberdoc
i had taken the morning after pill (norlevo)on the 4th of august, i then experienced an early period (around the 10th of august) which was three weeks early. therefore, my normal period occurs around the 28th-30th of the month. Its the 7th today, so i am 8days late OF MY ORIGINAL PERIOD..... my question is, should i expect my period to come around 10th instead of the norm- 30th,(as i experienced THE early period on the 10th of august after Norlevo)....
could it be possible that i will ovulate around the 10th like the last time, or should i be experiencing my period as the same time as always.
Im afraid i could be pregnant.
i am experiencing some menstrual cramps yesterday and today. in the pubic area.
i am very nervous!!!
Answer 1,636 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear KT

Thank you for visiting health24.com.

The morning after pill will cause an abnormal menstrual cycle for the first month after taking it. You can expect to have your period around the 10th like the last time. If you are however, very concerned that you might be pregnant, you should have a pregnancy test done.

Kind regards


Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote